FDA Approved Drugs and User Comments: TAMBOCOR

User Comments:


For Supraventricular Tachycardia “I have been on Tambacor for 7 years now and in the past 2 years I have been having dizzy spells, almost blackout, panic attacks for no reason, breathing problems out of the blue, eyes are blurring up more and more each year, no energy, weak muscles and not for lack of trying I just can’t get them to tone up so I consider myself weak. My tummy gets upset ringing in the ears and the most annoying other than the dizziness is the low blood pressure it just drops so times! These are all symptoms for this drug. I was in denial for a long time as these side effects were minimal and just became worse . I’m not on any other drug. I’ll have to go off it but what’s next??”

Gcarddeededed (taken for 5 to 10 years) November 22, 2017


For Atrial Flutter “Kept me in regular sinus rhythm but after three years on the med I failed a stress test due to QRS widening, a potentially fatal heart rhythm irregularity. Doctor states it was caused by the medication”

cv1 May 22, 2015


For Ventricular Tachycardia “I have been on Flecainide since 2008 for Afib and I am very pleased. I would suggest trying this before a Defibulator or letting them do Ablation.”

Patriciads627 (taken for 5 to 10 years) May 11, 2015


For Ventricular Tachycardia “I have been taking Tambocor for 2 years and it had been been effective with little to no side effects. As long as you do not have heart disease or blockages.”

Gar Mac January 8, 2013


For Atrial Flutter “Several times my heart went into palpitations due to over-exercise or stress; within 4 hours my heart returned to normal.”

Anonymous (taken for 1 to 2 years) November 25, 2012


For Atrial Fibrillation “I used it for 6 years. After 3 years I started having peripheral vision problems of tiny white moving spots. I assumed it was an eye problem, but my ophthalmologists didn’t see a reason. It is a side effect of this medicine.”

Anonymous (taken for 5 to 10 years) August 31, 2012

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.